Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (3): 31-38.

• Article • Previous Articles     Next Articles

Stability in Terms of Two Measures with Perturbing Lyapunov Functions(English)

GENG Feng-jie   

  1. epartment of Mathematics, East China Normal University, Shanghai 200062, China
  • Received:2005-09-20 Revised:2006-03-19 Online:2007-05-25 Published:2007-05-25
  • Contact: GENG Feng-jie

Abstract: This paper extended the method of perturbing cone-valued Lyapunov functions for a system of difference equations. Some properties of $(h_0,h)$-stability and $(h_0,h)$-asymptotical stability were discussed under much weaker assumptions.

Key words: uniformly $\phi_0$-stable, $(h_0, h)$-stable, $(h_0, h)$-asymptotically stable, \phi_0$-stable, uniformly $\phi_0$-stable, $(h_0, h)$-stable, $(h_0, h)$-asymptotically stable

CLC Number: